# SDR 2009F00092

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N727LL
- Make and model: Boeing 727-2X8
- Aircraft serial: 22687
- Aircraft time: 7,018 hours, 3,268 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, APPROXIMATELY 20 MILES SOUTH EAST OF THE AIRPORT, THE CREW NOTICE AN AURAL AND VISUAL WHEEL WELL FIRE WARNING.  THE GEAR WAS LOWERED IN ACCORDANCE WITH PROCEDURE AND THE FIRE WARNING CEASED.   A PRECAUTIONARY EMERGENCY WAS DECLARED WITH APPROACH CONTROL AND PRIORITY HANDLING REQUESTED.  AFTER LANDING, INSPECTED THE BRAKES.  NO SMOKE OR OBVIOUS DAMAGE WAS NOTED.
